On Type-I Quantum Affine Superalgebras

Delius, GW, Gould, MD, Links, JR and Zhang, YZ (1995) On Type-I Quantum Affine Superalgebras. International Journal of Modern Physics a, 10 23: 3259-3281. doi:10.1142/S0217751X95001571

Author Delius, GW
Gould, MD
Links, JR
Zhang, YZ
Title On Type-I Quantum Affine Superalgebras
Journal name International Journal of Modern Physics a   Check publisher's open access policy
ISSN 0217-751X
Publication date 1995-09-01
Sub-type Article (original research)
DOI 10.1142/S0217751X95001571
Volume 10
Issue 23
Start page 3259
End page 3281
Total pages 23
Language eng
Keyword Yang-Baxter Equation
Linear Lie-Superalgebras
Irreducible Representations
Supergroup Uq(gl(m/n))
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 28 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 21:52:26 EST by System User